English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Higher dimensional formal loop spaces

MPS-Authors
/persons/resource/persons235423

Hennion,  Benjamin
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

2010.10318.pdf
(Preprint), 601KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Hennion, B. (2017). Higher dimensional formal loop spaces. Annales Scientifiques DE l'École Normale Supérieure, 50(3), 609-663. doi:10.24033/asens.2329.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0970-4
Abstract
There is no abstract available